# SDR SWIA202161161

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GOUGE IN LOWER FUSELAGE SKIN AFT OF FS985.00 AT STGR27 (MARKED)    (C-CHECK RO 9-21-21)   GOUGE ON LOWER SKIN HAS BEEN BLENDED AND REMOVED, REMAINING MATERIAL THICKNESS IS "WITHIN ALLOWABLE LIMITS" PER REO 670-53-00-667 REV-- DATED: 2021-08-04 SEE ATTACHED CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.  NO LEAKS NOTED.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
